# SDR V0XD20190203005

- Difficulty date: January 31, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED BETWEEN FS 280.00-F.S. 333.00.  REMOVED AND REPLACED STR 25R (PN:SH670-31212-2U) IAW EO C700-53MR-013-0 DATED 280JAN 2019.
